MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA S VR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA S VR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number DVBC3D1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 01/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical product: 7002 lead implanted: (b)(6) 2008.
 
Event or Problem Description
It was reported the patient presented with a small amount of bleeding at the insertion site and a small wound dehiscence was observed.It was further reported that there were no signs of infection.A liquid tissue adhesive was applied and the implantable cardioverter defibrillator (icd) remains in use.No further patient complications have been reported as a result of this event.The patient is a participant in the world-wide randomized antibiotic envelope infection prevention trial clinical study.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received reported the patient was seen in the clinic for routine exam and the site was noted to be well healed.

Brand Name
EVERA S VR
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key6469101
Report Number3004209178-2017-07576
Device Sequence Number583080
Product Code LWS
UDI-Device Identifier00643169530324
UDI-Public00643169530324
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/28/2018
Device Model NumberDVBC3D1
Device Catalogue NumberDVBC3D1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/04/2017
Supplement Date Received by Manufacturer05/21/2017
05/21/2017
Initial Report FDA Received Date04/06/2017
Supplement Report FDA Received Date08/09/2017
09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTIBACTERIAL ENVELOPE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight66